# SDR KCSA071334

- Difficulty date: September 8, 2007
- Submitted: September 9, 2007
- Operation: Air carrier
- Aircraft: N719CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 69,215 hours, 18,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK EMERGENCY LIGHT AT STA -390 INOP.
